Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On factoring large numbers


Authors: D. H. Lehmer and R. E. Powers
Journal: Bull. Amer. Math. Soc. 37 (1931), 770-776
DOI: https://doi.org/10.1090/S0002-9904-1931-05271-X
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 35--36
MathSciNet review: 1562254
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05271-X